Regularity and Green's relations on semigroups of transformation preserving order and compression
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1015-1025
Printed September 30, 2012
Ping Zhao and Mei Yang
Guiyang Medical College, Texas A$\&$M University
Abstract : Let $[n]=\{1,2,\dots, n\}$, and let $PO_n$ be the partial order-preserving transformation semigroup on $[n]$. Let $$CPO_n=\{\alpha\in PO_n: ( \forall x,y\in {\rm dom}\alpha), |x\alpha -y\alpha|\leq |x-y| \}.$$ Then $CPO_n$ is a subsemigroup of $PO_n$. In this paper, we characterize Green$^,$s relations and the regularity of elements for $CPO_n$.
Keywords : order-preserving transformations, compression-preserving transformations, Green's relations
MSC numbers : 20M20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd